# SDR SWAA2022031132290

- Difficulty date: July 17, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR TO WALL SUPPORT HAS CORROSION AT 947.5; RBL 17-0; WL 179 / EVALUATED CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM. REMOVED AND REPLACED AFT CARGO BAY FLOOR TO WALL SUPPORT AT STA 947.5 RBL 17-0; WL 179 IAW SRM 51-40-02-0G-0 AND BOEING DWG # 149A8117 AND BOEING DWG # 149A8118 REV. A
